Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Kidney transplant done. Changed medicine from azoran to certican and myfortic. Prognosis?

i am XXXXX. i underwent kidney transplant 18 years back. mother - donor. Creatinie - 2.8 and urea - 55 since 16 years. recently my dr. changed me from azoran to certican + myfortic. Is it a right move at least interms of rate of occurence of infections. what is my future. do patients like me (with 2.8 creat for 16 years exist
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
Lot of years are left for your kidneys to survive. The in drugs will increase the amount of immunosupressant drugs. The change will increase chance of infection slightly. The effect on kidney function is not clearly known. If you have some urine protein excretion, then it may increase a lot with this change. Also check your lipid profile which is also likely to worsen.

You may be thinking then why your doctor changed the medicines. You should discuss with him. There may be a reason he sees in you that has changed your medications.
Hope it helps.
Answered: Tue, 6 Aug 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor